Dhea

AndShane

Member
Awards
1
  • Established
Before trt I had low level dhea. When I started trt it was even lower. I have been off everything for 6 months except I continued dhea up until a few weeks ago. Since I have stopped dhea it seems I have gained some fat and easily put weight back on with same diet. Seems odd. Is it ok to supplement dhea? I read where it could cause issues and just wondered if I can supplement just this
 
bad rad

bad rad

Active member
Awards
2
  • Established
  • First Up Vote
I take 100mg daily and notice better energy. Research supports it helping fat loss.
 
TheBigJS

TheBigJS

Member
Awards
2
  • First Up Vote
  • Best Answer
Surely DHEA is a hormone your body uses (and makes) to make testosterone.​
Thus if you're on TRT it will drop?​
 

_Endure_

Active member
Awards
2
  • Established
  • First Up Vote
Surely DHEA is a hormone your body uses (and makes) to make testosterone.​
Thus if you're on TRT it will drop?​
It can also convert to estrogen. Too many variables with individuals to say. Bloodwork is the only way to know how it affects a person.
 

PhoenixGamer

Member
Awards
0
Low DHEA could indicate adrenal insufficiency. Unfortunately, taking DHEA, Testosterone, etc. are suppressive of both the HPTA and adrenal glands. You need to work with a functional medicine doctor to figure out your adrenal issues. I'd start with a 24-Hour Saliva Cortisol test. Then, you need to figure out what is causing the adrenal insufficiency. You will have people telling you to take DHEA, Testosterone, Hydrocortisone, etc., but this will only cause further suppression and you will only get worse. Stress for prolonged periods of time taxes the adrenals (DHEA/Cortisol) until you no longer produce enough. Bacterial, Viral infections, or even post antibiotic intestinal dysbiosis can cause this.
 

Similar threads


Top